# SDR UPS01834587

- Difficulty date: January 4, 2001
- Submitted: January 8, 2001
- Operation: Air carrier
- Aircraft: N708UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46048
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A CRACKS MIGRATING FROM RIVET AT STATION 1480 ON LEFT SIDE OF FUSELAGE APPROX 6 FT FWD OF OVERPRESS SAFETY VALVE CRACK LENGTH IS 3/4 INCH IN THE UPPER DIRECTION AND 1/2 INCH IN THE LOWER DIRECTION  ALL.FERRY. FLIGHT.PROCEDURES.HAVE.BEEN.ACCOMPLISHED.AND.ACFT. IS.IN.SAFE.OPERATING.CONDITION.FOR.FERRY.FLIGHT..UPS AUTHORIZATION.J.WRIGHT.-.MGR.AMC
